I'm 18 and want to stop my period Watch

Anonymous #1
#1
Report Thread starter 2 weeks ago
#1
It's just so bloody annoying feeling it all the time. I usually have it for 4 days only but it's the second day and it's just too much. I want to stop it for good because it causes me discomfort and stops me carrying out everyday tasks. I can't be bothered changing my pad and tampons are forbidden in Islam. I just feel lazy and can't be bothered. I find it difficult to swallow pills so I can't go on birth control but what can I do to stop it permanently?
0
reply
Xjabnrlv_saadx
Badges: 12
Rep:
?
#2
Report 2 weeks ago
#2
I got the implant and it was the best thing I ever did! I haven’t had a period for over 5 months. Just bare with the implant tho because it will initially make you bleed (very light bleeding) constantly for a couple of weeks, and if this doesn’t stop, taking the pill alongside it is the way to stop the bleeding.
Beware, this doesn’t work for everyone but I know a few people it has worked for so might be worth a try?
Posted on the TSR App. Download from Apple or Google Play
0
reply
cheesecakelove
Badges: 19
Rep:
?
#3
Report 2 weeks ago
#3
(Original post by Anonymous)
It's just so bloody annoying feeling it all the time. I usually have it for 4 days only but it's the second day and it's just too much. I want to stop it for good because it causes me discomfort and stops me carrying out everyday tasks. I can't be bothered changing my pad and tampons are forbidden in Islam. I just feel lazy and can't be bothered. I find it difficult to swallow pills so I can't go on birth control but what can I do to stop it permanently?
It sucks, but it is a part of life! Try to change your pad often (every few hours depending on the flow) so you will feel more comfortable. You can try things to lessen the pain or make you feel better during your period - light exercise, rest, primrose oil, tea, chocolate etc. If you find the pain is too unbearable, it might be worth going to see your GP to see if they can recommend anything or give you more advice.
0
reply
Anonymous #1
#4
Report Thread starter 2 weeks ago
#4
(Original post by cheesecakelove)
It sucks, but it is a part of life! Try to change your pad often (every few hours depending on the flow) so you will feel more comfortable. You can try things to lessen the pain or make you feel better during your period - light exercise, rest, primrose oil, tea, chocolate etc. If you find the pain is too unbearable, it might be worth going to see your GP to see if they can recommend anything or give you more advice.
It doesnt cause pain, just the feeling of it coming out. When i sit down, i just want to sit down amd not get up but obviously you cant do that.
0
reply
Anonymous #1
#5
Report Thread starter 2 weeks ago
#5
(Original post by Xjabnrlv_saadx)
I got the implant and it was the best thing I ever did! I haven’t had a period for over 5 months. Just bare with the implant tho because it will initially make you bleed (very light bleeding) constantly for a couple of weeks, and if this doesn’t stop, taking the pill alongside it is the way to stop the bleeding.
Beware, this doesn’t work for everyone but I know a few people it has worked for so might be worth a try?
Would it work on people with russell silver syndrome though? One of the symptoms of russell silver syndrome is low weight and height and my arms are like sticks so..
0
reply
Anonymous #2
#6
Report 2 weeks ago
#6
(Original post by Anonymous)
Would it work on people with russell silver syndrome though? One of the symptoms of russell silver syndrome is low weight and height and my arms are like sticks so..
Do you really think a bunch of students are going to know the answer to this question? You need to see your GP. In the meantime, consider trying tampons so you don't have to deal with the feeling of blood coming out.
0
reply
Xjabnrlv_saadx
Badges: 12
Rep:
?
#7
Report 2 weeks ago
#7
(Original post by Anonymous)
Would it work on people with russell silver syndrome though? One of the symptoms of russell silver syndrome is low weight and height and my arms are like sticks so..
I couldn’t tell you the exact answer to that, can’t remember the dr saying anything about weight concerns but progesterone only birth control can lead to osteoporosis. You need to talk to a doctor about that one tho.
Posted on the TSR App. Download from Apple or Google Play
0
reply
Anonymous #3
#8
Report 2 weeks ago
#8
(Original post by Xjabnrlv_saadx)
I couldn’t tell you the exact answer to that, can’t remember the dr saying anything about weight concerns but progesterone only birth control can lead to osteoporosis. You need to talk to a doctor about that one tho.
Only the injection is associated with increased risk of osteoporosis.
0
reply
Xjabnrlv_saadx
Badges: 12
Rep:
?
#9
Report 2 weeks ago
#9
(Original post by Anonymous)
Only the injection is associated with increased risk of osteoporosis.
My doctor told me if I used the implant for 2+ years there was a minor risk of developing osteoporosis.
Posted on the TSR App. Download from Apple or Google Play
0
reply
Anonymous #2
#10
Report 2 weeks ago
#10
(Original post by Xjabnrlv_saadx)
My doctor told me if I used the implant for 2+ years there was a minor risk of developing osteoporosis.
Current guidelines say there is no evidence that it has a clinically significant adverse effect on bone mineral density.
0
reply
Xjabnrlv_saadx
Badges: 12
Rep:
?
#11
Report 1 week ago
#11
(Original post by Anonymous)
Current guidelines say there is no evidence that it has a clinically significant adverse effect on bone mineral density.
Ok, that’s great! My doctor warned me it may have an effect on my bone density, thus leading to osteoporosis. I’m merely repeating the warning she gave me.
Posted on the TSR App. Download from Apple or Google Play
0
reply
Anonymous #3
#12
Report 1 week ago
#12
(Original post by Xjabnrlv_saadx)
Ok, that’s great! My doctor warned me it may have an effect on my bone density, thus leading to osteoporosis. I’m merely repeating the warning she gave me.
She needs to do some reading to update her knowledge
0
reply
Xjabnrlv_saadx
Badges: 12
Rep:
?
#13
Report 1 week ago
#13
(Original post by Anonymous)
She needs to do some reading to update her knowledge
I don’t know, she has had however many years worth of training. Also why are you so bothered? She said there was a very very small chance that if I had my implant for 2+ years I may be at an increased risk of developing osteoporosis. It’s not a matter of life or death! She didn’t tell me I’d definitely get it, just that they had research to suggest it was a possibility
Posted on the TSR App. Download from Apple or Google Play
0
reply
Leoniehsr
Badges: 1
Rep:
?
#14
Report 1 week ago
#14
I'm on the injection and 70% of women on it don't get their period. You need to get it every 12 weeks, but there aren't many side effects and it's quite easy, and you don't have to remember it.
0
reply
Anonymous #3
#15
Report 1 week ago
#15
(Original post by Leoniehsr)
I'm on the injection and 70% of women on it don't get their period. You need to get it every 12 weeks, but there aren't many side effects and it's quite easy, and you don't have to remember it.
actually, loads of people do have side effects with the injection. it also really screws up your periods for up to a year after stopping, and it increases your risk of getting osteoporosis (unlike other progesterone methods). but yeah, only having to get it every 12 weeks is a bonus.
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

What was the hardest A-level paper of 2019?

Edexcel Maths paper 1 (51)
22.27%
Edexcel Maths paper 2 (78)
34.06%
AQA Chemistry Paper 2 (48)
20.96%
Edexcel Maths Paper 3 (20)
8.73%
AQA Physics Paper 3 (32)
13.97%

Watched Threads

View All